Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 42, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2011, 2:34 AM CDT for Craig County, Nowata County, Rogers County, Oklahoma. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2011, 2:34 AM CDT (07:34 UTC)
- Expired
- Apr 9, 2011, 2:57 AM CDT
- In force
- 23 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Craig County, OK, Nowata County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 62 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 2:35 AM CDT | HAIL 1.25 | New Alluwe, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 5:35 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1288 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 2309 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
607
WUUS54 KTSA 090734
SVRTSA
OKC035-105-131-090815-
/O.NEW.KTSA.SV.W.0042.110409T0734Z-110409T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
234 AM CDT SAT APR 9 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
NORTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 315 AM CDT
* AT 231 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
ALLUWE...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WHITE
OAK AND VINITA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 280 AND 293.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM THAT WILL LIKELY PRODUCE DAMAGING HAIL.
IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST
FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3660 9500 3659 9502 3658 9551 3671 9554
3678 9500
TIME...MOT...LOC 0734Z 261DEG 38KT 3660 9548
$$
LACY2 follow-up statements
397
WWUS54 KTSA 090746
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
246 AM CDT SAT APR 9 2011
OKC105-131-090755-
/O.CAN.KTSA.SV.W.0042.000000T0000Z-110409T0815Z/
ROGERS OK-NOWATA OK-
246 AM CDT SAT APR 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NOWATA AND
EXTREME NORTHEASTERN ROGERS COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING WEST OF WHITE OAK HAS EXITED
NOWATA AND ROGERS COUNTIES.
LAT...LON 3678 9500 3660 9500 3659 9502 3658 9532
3660 9533 3660 9542 3660 9543 3673 9543
TIME...MOT...LOC 0745Z 257DEG 36KT 3662 9534
$$
OKC035-090815-
/O.CON.KTSA.SV.W.0042.000000T0000Z-110409T0815Z/
CRAIG OK-
246 AM CDT SAT APR 9 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
SOUTHERN CRAIG COUNTY...
AT 243 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
WHITE OAK...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WHITE OAK
AND VINITA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 280 AND 293.
LAT...LON 3678 9500 3660 9500 3659 9502 3658 9532
3660 9533 3660 9542 3660 9543 3673 9543
TIME...MOT...LOC 0745Z 257DEG 36KT 3662 9534
$$
LACY997
WWUS54 KTSA 090757
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
257 AM CDT SAT APR 9 2011
OKC035-090808-
/O.CAN.KTSA.SV.W.0042.000000T0000Z-110409T0815Z/
CRAIG OK-
257 AM CDT SAT APR 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAIG COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3678 9500 3660 9500 3659 9502 3658 9532
3660 9533 3660 9542 3660 9543 3673 9543
TIME...MOT...LOC 0758Z 257DEG 36KT 3664 9518
$$
LACYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 8:58 PM CDT, 5 hours 36 minutes earlier.
Area forecast discussion, Apr 8, 8:58 PM CDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
858 PM CDT FRI APR 8 2011
.DISCUSSION...
A QUASI-STATIONARY FRONT REMAINS DRAPED FROM NW OK INTO SE KS THIS
EVENING. A DRYLINE EXTENDED SOUTH ACROSS FAR WRN OK DOWN INTO NW
TX. STORMS DEVELOPED LATE THIS AFTERNOON ALONG THE BOUNDARY AND
SEVERAL STORM SPLITS OCCURRED. TWO RIGHT MOVERS MOVED INTO OSAGE
COUNTY AND WEAKENED. THE REMAINING CONVECTION SEEMS TO BE
MAINTAINED JUST NORTH OF THE BOUNDARY AND WILL BE LIFTING
NORTHEAST INTO KS. THE LATEST RUNS OF THE HRRR SHOW THIS TREND AS
WELL...FORECASTING CONVECTION TO LIFT NORTH INTO KS BEFORE
SPREADING EAST INTO MO LATE TONIGHT. SO WE MAY BE DONE FOR TONIGHT
OVER NE OK...BUT WOULD LIKE TO WATCH THE RADAR FOR A LITTLE WHILE
LONGER BEFORE WRITING IT OFF. NEVERTHELESS...IF CURRENT TRENDS
CONTINUE...THE TORNADO WATCH WILL BE CANCELLED EARLY. I HAVE
SHIFTED POPS NORTH FROM THE PREVIOUS FORECAST...CONFINING THE LOW
END CHC POPS NEAR THE KS BORDER THRU 06Z.
LACY
&&
.PREV DISCUSSION... /ISSUED 636 PM CDT FRI APR 8 2011/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
TORNADO WATCH INCLUDES KBVO UNTIL 06Z TONIGHT. POTENTIAL THUNDER
THERE AROUND 02Z AND AFTER. VERY LARGE HAIL WITH SOME OF THE
STORMS NORTH CENTRAL OK AT THIS TIME.
SOUTHERLY WINDS LIKELY TO BRING UP LOW CLOUDS AGAIN TOWARD
MORNING. MVFR CIGS EXPECTED MOST PLACES UNTIL MID TO LATE
MORNING. BRIEF MVFR VSBY A FEW SITES 10Z TO 14Z. VFR BY
AFTERNOON. SA
PREV DISCUSSION... /ISSUED 258 PM CDT FRI APR 8 2011/
DISCUSSION...
WARM SPRING CONDITIONS WILL CONTINUE ACROSS THE REGION AS SOUTHWEST
UPPER FLOW PERSISTS AHEAD OF A DEEPENING UPPER LOW CURRENTLY ALONG
THE WESTERN CONUS. MOISTURE ADVECTION AT LOW LEVELS MAY ALLOW FOR
SOME THUNDERSTORM ACTIVITY ACROSS OUR NORTHERN TIER OF COUNTIES
THROUGH THIS EVENING... BUT FOR THE MOST PART A STRONG CAP WILL
SUPPRESS CONVECTIVE ACTIVITY INTO SUNDAY.
THE MAJOR CONCERN IN THE NEAR TERM WILL BE FIRE WEATHER. CONTINUED
DRY CONDITIONS ACROSS THE REGION WILL EXACERBATE THE PROBLEM AS
SOUTHERLY WINDS INCREASE WHILE TEMPERATURES HEAT UP. A FIRE WEATHER
WATCH WILL BE ISSUED FOR THE NORTHWESTERN EDGE OF THE CWA FOR SUNDAY
AS A DRYLINE ENCROACHES ON EASTERN OKLAHOMA. THE COMBINATION OF
FACTORS WEST OF THE DRYLINE WILL LIKELY CAUSE EXTREME FIRE DANGER.
SUNDAY WILL ALSO BE THE BEST CHANCE FOR WIDESPREAD SHOWERS AND
THUNDERSTORMS AS THE AFOREMENTIONED WESTERN CONUS UPPER LOW KICKS
OUT ACROSS THE CENTRAL PLAINS. DYNAMICS ACROSS THE SOUTHERN PLAINS
APPEAR TO BE IMPRESSIVE WITH THIS SYSTEM... HOWEVER THERE APPEARS TO
BE A SCARCITY OF MOISTURE ALOFT. THIS SHOULD LIMIT THE SEVERE
WEATHER POTENTIAL... BUT STILL EXPECT A DECENT SHOT AT SOME MUCH
NEEDED RAINFALL ACROSS PORTION OF THE AREA.
TRANQUIL AND SLIGHTLY WARMER THAN NORMAL CONDITIONS SHOULD PREVAIL
IN THE WAKE OF THE DEPARTING SYSTEM. MODELS CURRENTLY SHOW AN UPPER
LOW DEVELOPING IN THE LEE OF THE ROCKIES BY ABOUT MID WEEK... WITH
AN ASSOCIATED SURFACE LOW AND FRONTAL SYSTEM MOVING INTO OUR
VICINITY. THIS SHOULD BECOME THE FOCUS FOR INCREASED THUNDERSTORM
ACTIVITY FROM WEDNESDAY THROUGH FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 67 87 68 81 / 10 10 10 40
FSM 66 88 66 83 / 10 10 0 40
MLC 68 86 69 82 / 10 0 0 30
BVO 65 88 67 81 / 20 10 10 40
FYV 63 84 65 79 / 10 10 0 50
BYV 64 86 62 77 / 10 10 0 50
MKO 66 85 66 79 / 10 10 10 40
MIO 67 87 68 76 / 20 10 10 40
F10 67 86 67 79 / 10 10 10 30
HHW 67 87 69 80 / 10 0 0 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM 11 AM SUNDAY TO 10 PM SUNDAY FOR OKZ054-
OKZ059-OKZ064-OKZ065.
AR...NONE.
&&
LONG TERM....30Hazardous weather outlook, Apr 9, 1:35 AM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
135 AM CDT SAT APR 9 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
135 AM CDT SAT APR 9 2011
...SEVERE THUNDERSTORMS OCCURRING ACROSS PARTS OF NORTHEAST OKLAHOMA...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...REST OF TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA...MAINLY NORTH OF HIGHWAY 412.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...NORTHEAST OKLAHOMA...MAINLY NORTH OF HIGHWAY 412
ONSET...ONGOING.
DISCUSSION...
ONGOING SEVERE STORMS CONTINUE TO MOVE EAST ACROSS NORTHEAST
OKLAHOMA OVERNIGHT. WHILE THE TORNADIC RISK HAS DECREASED
...DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL REMAIN THE MAIN
THREATS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
EMERGENCY MANAGEMENT AND OTHER CITY AND COUNTY OFFICIALS ACROSS
PARTS OF NORTHEAST OKLAHOMA...EAST OF U.S 75 AND NORTH OF HIGHWAY
412 SHOULD CONTINUE TO MONITOR AS THE STORMS MOVE EAST.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
ELEVATED FIRE DANGER WILL CONTINUE THROUGH THE WEEKEND. THERE IS
POTENTIAL THAT CONDITIONS COULD APPROACH CRITICAL LEVELS ACROSS
PORTIONS OF EASTERN OKLAHOMA SUNDAY AFTERNOON...DEPENDING ON HOW
FAR EAST THE DRYLINE MOVES. FOR THIS REASON...A FIRE WEATHER WATCH
IS IN EFFECT FOR AREAS MAINLY WEST OF HIGHWAY 75 IN NORTHEAST
OKLAHOMA.
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF
A PACIFIC FRONT OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
SUNDAY AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL
BE THE PRIMARY HAZARDS.
SOUTH WINDS WILL BE QUITE STRONG AS WELL THROUGH THE
WEEKEND...WITH SPEEDS IN THE 20 TO 30 MPH RANGE WITH GUSTS NEAR 40
MPH POSSIBLE.
A PAIR OF UPPER DISTURBANCES WILL AFFECT THE REGION AROUND THE
MIDDLE OF NEXT WEEK...BRINGING WITH IT CHANCES FOR THUNDERSTORMS.
WINDS WILL ALSO BE STRONGER...THUS THE FIRE DANGER WILL REMAIN
ELEVATED.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
FIRE MANAGEMENT AGENCIES WILL NEED TO MONITOR THE LATEST FORECASTS
GIVEN THE RECENT DROUGHT CONDITIONS AND A MORE ACTIVE SPRINGTIME
PATTERN IN PLACE. AN ELEVATED FIRE DANGER IS EXPECTED TO CONTINUE
THROUGH THE NEXT 7 DAYS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 9, 1:49 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
149 AM CDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM HAIL 4 S RAMONA 36.47N 95.92W
04/09/2011 E1.75 INCH WASHINGTON OK TRAINED SPOTTER
&&
BLHSpecial weather statement, Apr 9, 1:55 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
155 AM CDT SAT APR 9 2011
OKZ055-056-090745-
NOWATA OK-WASHINGTON OK-
155 AM CDT SAT APR 9 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN NOWATA AND WASHINGTON
AT 155 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
OCHELATA...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...WATOVA...NEW ALLUWE...
BARTLESVILLE AND OCHELATA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3661 9543 3660 9582 3659 9582 3658 9601
3675 9601 3679 9543
TIME...MOT...LOC 0655Z 268DEG 39KT 3667 9598
LACYLocal storm report, Apr 9, 2:01 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
201 AM CDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 AM HAIL 3 E OOLOGAH 36.45N 95.65W
04/09/2011 E1.75 INCH ROGERS OK BROADCAST MEDIA
&&
BLHSpecial weather statement, Apr 9, 2:14 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
214 AM CDT SAT APR 9 2011
OKZ055-056-090800-
NOWATA OK-WASHINGTON OK-
214 AM CDT SAT APR 9 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN NOWATA AND WASHINGTON
AT 214 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
COPAN...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...LENAPAH...WANN...COPAN AND SOUTH COFFEYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3694 9542 3694 9543 3683 9543 3682 9601
3699 9600 3700 9541
TIME...MOT...LOC 0714Z 264DEG 36KT 3690 9593
LACYLocal storm report, Apr 9, 2:17 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
217 AM CDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM HAIL VERA 36.45N 95.88W
04/09/2011 E1.75 INCH WASHINGTON OK BROADCAST MEDIA
&&
BLHSpecial weather statement, Apr 9, 2:30 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
230 AM CDT SAT APR 9 2011
OKZ057-058-090830-
CRAIG OK-OTTAWA OK-
230 AM CDT SAT APR 9 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CRAIG AND OTTAWA
AT 228 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PYRAMID
CORNERS...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...MIAMI...COMMERCE...AFTON...FAIRLAND...
NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICHER...
VINITA...WHITE OAK...PYRAMID CORNERS...BLUEJACKET AND WELCH.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WILL BE
CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.
A 55 MPH WIND GUST WAS REPORTED FROM THE MESONET STATION ABOUT 7
MILES EAST OF CENTRALIA AT 220 AM CDT.
LAT...LON 3699 9462 3669 9461 3668 9500 3659 9501
3660 9527 3700 9522
TIME...MOT...LOC 0728Z 261DEG 30KT 3681 9516
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 7:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 34 min |
| Apr 8, 7:44 PM CDT | Special Weather Statement | TSA | Kay | 31 min |
| Apr 8, 11:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 62 min |
| Apr 8, 11:26 PM CDT | Tornado Warning | TSA | Osage | 34 min |
| Apr 8, 11:53 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 22 min |
| Apr 9, 12:16 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 59 min |
| Apr 9, 1:06 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 39 min |
| Apr 9, 1:08 AM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 9, 1:21 AM CDT | Special Weather Statement | TSA | Nowata | 54 min |
| Apr 9, 1:31 AM CDT | Severe Thunderstorm Warning | TSA | Rogers | 59 min |
| Apr 9, 1:39 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 41 min |
| Apr 9, 1:55 AM CDT | Special Weather Statement | TSA | Washington | 50 min |
| Apr 9, 2:10 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 50 min |
| Apr 9, 2:14 AM CDT | Special Weather Statement | TSA | Nowata | 46 min |
| Apr 9, 2:30 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 60 min |
| Apr 9, 2:56 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.